Search this Topic:
How long did it take for you to get over the symptoms? Did you do anything special? I could really use some tips...it's hard to be hopeful because I last
took the drug on 1/1 and not only am I not feeling any better, I'm actually slightly worse every day. After stopping the drug the symptoms still spread
to my upper body, and I've got pain in both shoulders all the way down my back and to the elbows in both arms. It also got into my jaw on both sides and
parts of my hands. In the last three days it started affecting my lower stomach muscles. It's insidious.
Archivist and Board Owner
OMG! How awful - I'm sorry all that has happened to you. I think it was about a month before the shoulder pain went away. It was several years ago so
I'm trying to remember, but I think I only took Advil or Tylenol for the pain. I know I didn't take anymore prescriptions for it. What has your
doctor said about all the adverse side-effects?
AntofloxacinAveloxaka MoxifloxacinCinoxacinaka CinobacCiprofloxacinaka CiproClinafloxacinEnoxacin aka PenetrexEnrofloxacinaka Baytril
Fleroxacinaka QuinodisFactiveaka GemifloxacinFlumequineFloxinaka Ofloxacinaka FloxacinGarenoxacinGatifloxacinaka TequinGemifloxacinaka FactiveGrepafloxacinaka RaxarLevofloxacinaka LevaquinLomefloxacinaka MaxaquinMoxifloxacinaka AveloxNalidixic Acidaka NegGramNorfloxacinaka NoroxinOfloxacin Oxolinic AcidProquin XRPefloxacinaka PeflacinRosoxacinSinafloxacinSparfloxacinaka ZagamTemafloxacinaka OmnifloxTequinaka GatafloxacinTosufloxacinTrovafloxacinaka Trovan
My goodness Taran, I just found out about your illness. I am so sorry and send wishes for a speedy and full recovery. What a coincidence but one of my very good friends just recently also became very ill after taking Levaquin. She is 63 years old. She landed in the emergency room and was in the hospital for about a week. She is now home recovering. She is doing much better but has all sorts of visiting nurses and physical therapists, etc. She has trouble walking unassisted and needs at least a cane and most of the time a walker. They are saying her recovery will take months. She was on the Levaquin for about nine days before it was discontinued. The really nasty thing about all this is the doctors are not owning up to the fact it probably was the Levaquin. They are saying it was the result of a bacterial infection, possibly in some food she ate. But at least she is getting help and getting better. Thanks so much for all the information you have provided. I will forward it all to her.
I almost died from "Cipro" Horrible antibiotic. Side effects are very dangerous! Do not take...beware. Mary
Thank you Taran. My husband and I were both put on Cipro and prednislone (spelling? a steroid). We both nearly died. But the problem originated from standing in a major creek that was running low at the time. And after we both broke out in a total body rash, we found out there are cabins about 1000 ft. from where we were, that runs their sewerage into the creek!!! They wouldn't help us and tried to deny it. It is a popular place for pow wows, concerts, etc., but wayyyyy out in the middle of no mans land. One never knows. But Drs. have all but taken my life by destroying my spine, thyroid, and more!! No use for them, but too late for me now. Mary
© 2017 Yuku. All rights reserved.